Sorry, but I don't remember ever posting anything like you stated. You are thinking of someone else's comment.
Botox side effects are not as common, or reported as much as Dysport. I am one person that is allergic to Botox, so please be careful!
It is Russian Roulette. The Doctors don't know enough about the long term side effects, but it is a big money maker, and that says it all! Beware! Do your research!
It is Russian Roulette. Beware! Do your research! It is a money making scheme!
Has anyone tried Reiki? Or Acupuncture? I had a "bad" reaction to Botox several years ago. Mostly flu-like symptoms, and weakness that lasted a few months. During the Reiki session, I actually felt "something" move within my body! Where...
sign in with Facebook
Join the world's largest cosmetic surgery community.
By creating an account, you are indicating that you have read and accept the
Enter your username or email address and we will send you a link to login.
Please create a username or use the one provided to complete your registration.